CSpace

Browse/Search Results:  1-10 of 133 Help

Selected(0)Clear Items/Page:    Sort:
Robust Tracking Error Feedback Control for a One-Dimensional Schrodinger Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 3, 页码: 1120-1134
Authors:  Liu, Jun-Jun;  Guo, Bao-Zhu
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
Mathematical model  Feedback control  Regulation  Observers  Feedforward systems  Eigenvalues and eigenfunctions  Convergence  Internal model principle  output tracking  robust control  Schrodinger equation  
A Fully Divergence-Free Finite Element Scheme for Stationary Inductionless Magnetohydrodynamic Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 2, 页码: 30
Authors:  Zhang, Xiaodi;  Wang, Xiaorong
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
Mixed finite element method  Divergence-free  Inductionless MHD equations  Conservation of charge and mass  
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
Authors:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
Convergence of the uniaxial PML method for time-domain electromagnetic scattering problems 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 5, 页码: 2421-2443
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
Well-posedness  stability  time-domain electromagnetic scattering  uniaxial PML  exponential convergence  
Simpson’s method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
Physica Scripta, 2021, 卷号: 96, 期号: 12
Authors:  Arshad,Sadia;  Saleem,Iram;  Defterli,Ozlem;  Tang,Yifa;  Baleanu,Dumitru
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:8/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions  
Numerical Schemes for Time-Space Fractional Vibration Equations 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2021, 卷号: 13, 期号: 4, 页码: 806-826
Authors:  Zhang, Jingna;  Aleroev, Temirkhan S.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:42/0  |  Submit date:2021/06/01
Time-space fractional vibration equations  ADI scheme  stability  convergence  
A finite element method for Allen-Cahn equation on deforming surface 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2021, 卷号: 90, 页码: 148-158
Authors:  Olshanskii, Maxim;  Xu, Xianmin;  Yushutin, Vladimir
Favorite  |  View/Download:16/0  |  Submit date:2021/10/26
Allen-Cahn  Surface PDEs  Evolving surfaces  Trace FEM  Geodesic mean curvature flow  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:26/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence